# SDR SIMA201206503

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 19,460 hours, 16,918 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 2963 MAINTENANCE REPORTED THAT DURING APPROACH THE CREW RECEIVED A LANDING GEAR/AIR GROUND FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AICRAFT WAS REMOVED FROM SERVICE.  SERVICED NOSE LANDING GEAR STRUT IN ACCORDENCE WITH EMB 145 AMM 32-20-01.  REMOVED GEAR PINS IAW EMB 145 AMM 32-00-01. THE AIRCRAFT WAS RETURNED TO SERVICE.
